# SDR PCAA9900008

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Engine: Pwa PW120A
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BDL-FLT3871, DURING CRUISE FLIGHT THE NR 1 ENGINE OIL TEMPERATURE WAS ERRATIC, TEMPERATURE PEGGED AT 150 DEGREES CELSIUS FOR 60 SECONDS.  CREW SECURED NR 1 ENGINE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPAIRED A BROKEN WIRE AT THE TEMP BULB ELECTRICAL CONNECTOR.  GROUND RUN SATISFACTORY.
